DOI 10.1097/00000441-200501000-00010
Медицинская библиотека · The American journal of the medical sciences · 2005
Ramipril-induced agranulocytosis confirmed by a lymphocyte cytotoxicity test.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
A 50-year-old man who had chronic renal failure presented with neutropenic fever four days after ramipril was initiated. Agranulocytosis due to other causes was ruled out after a bone marrow aspiration and biopsy examination were performed. A relationship between the drug and the adverse effect was suggested. It was established by a novel lymphocyte cytotoxicity test.
Для цитирования: Horowitz Nathaniel, Molnar Madlen, Levy Yishai, Pollack Shimon. Ramipril-induced agranulocytosis confirmed by a lymphocyte cytotoxicity test.. The American journal of the medical sciences. 2005. DOI: 10.1097/00000441-200501000-00010.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.